# SDR C2XA06IA067

- Difficulty date: May 2, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 5,138 hours, 2,734 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blew Out
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3161, DURING TAKEOFF THE CREW REPORTED THA THE NR 1 AND NR 2 MAIN TIRES BLEW. THE AIRCRFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.THIS SDR FILED OPEN AWAITING FINAL DETERMINATION OF CAUSE.
